# SDR ABXA2020062418069

- Difficulty date: June 18, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 102,912 hours, 29,830 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 744041B
- Part serial: C0308
- Condition: Inoperative
- Location: Right
- Part time: 46,509 hours, 31,445 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE DRIVEN GEN SYSTEMS IDG,GCB GE-RIGHT GEN INOP EICAS MESSAGE RIGHT GEN DRIV. AIRCRAFT WAS GROUNDED.
